# SDR A6WA201040072

- Difficulty date: December 24, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT STR 26L, FS 324 IS OUT OF ALLOWABLE LIMITS.  REPAIRED LIGHTNING STRIKE DAMAGE AT FS 324.0, STR 26L IAW SRM 53-00-31.
